MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided in the final report.
 
Event or Problem Description
The safety side detached from the frame.There was no patient involvement.No injury was claimed.
 
Additional Manufacturer Narrative
All 4 screws attaching the safety side to the locking mechanism were ripped off.The device was repaired and started to operate correctly.It is unknown under what circumstances the head side panel detached from the metal bed frame.According to the information received, the facility did not provide any details regarding the event.The instructions for use for citadel bed (ifu, 830.213) state: "check operation of the safety sides daily." the review of post-market surveillance data revealed that the main factor that could lead to the side rail damage might be related to an excessive force applied to the side rail (eg.Collision with the door).This is in line with the side rail condition, it was mechanically damaged (the safety side mounting screws were completely ripped off, resulting in panel detachment from the frame).The circumstances in which the event occurred are not known, however the analysis of the complaints indicated that the external excessive force must first compromise the integrity of the safety side prior to breaking it.Arjo device failed to meet its specification due to malfunction reported.There is no indication that the device was used for the patient's treatment when the event occurred.The complaint was assessed as reportable due to the safety side detachment from the frame.No injury was reported.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24738965
Report Number3007420694-2026-00051
Device Sequence Number16018599
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)240613
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown